MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 5+ R; KNEE FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 5+ R; KNEE FEMORAL COMPONENT
Model Number 01.26.45.1152
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 05/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 25 may 2020: lot 176556: (b)(4) items manufactured and released on 09-jan-2018.Expiration date: 2022-12-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Other device involved in the event: gmk-sphere 02.07.1204r tibial tray fixed cemented # 4 r lot.182908 (k090988) batch review performed on 25 may 2020: lot 182908: (b)(4) items manufactured and released on 28-sept-2018.Expiration date: 2023-09-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient complained pain and instability.It was noticed that there was no bonding between the cement and the femoral and tibial implant.The cement in place was from competitor.1 year and 1 month after primary the revision surgeon revised all the implants successfully and stated that the femur implant was oversized for the patient knee.Primary surgeon was not the revision surgeon.A hinge competitor system was implanted.

Brand Name
GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 5+ R
Common Device Name
KNEE FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874, CHE
SZ  6874, CHE
MDR Report Key10137534
Report Number3005180920-2020-00318
Device Sequence Number16724210
Product Code JWH
UDI-Device Identifier07630030807893
UDI-Public07630030807893
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date12/18/2022
Device Model Number01.26.45.1152
Device Catalogue Number02.12.0025R
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2020
Initial Report FDA Received Date06/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight65